Local time and pathwise uniqueness for stochastic differential equations
Séminaire de probabilités de Strasbourg, Volume 16  (1982), p. 201-208
@article{SPS_1982__16__201_0,
     author = {Perkins, Edwin},
     title = {Local time and pathwise uniqueness for stochastic differential equations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     pages = {201-208},
     zbl = {0485.60057},
     mrnumber = {658680},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1982__16__201_0}
}
Perkins, Edwin A. Local time and pathwise uniqueness for stochastic differential equations. Séminaire de probabilités de Strasbourg, Volume 16 (1982) , pp. 201-208. http://www.numdam.org/item/SPS_1982__16__201_0/

1. N. El Karoui, M. Chaleyat-Maurel. Un problème de réflexion et ses applications au temps local et aux equations différentielles stochastiques sur IR. Cas continu. In: Temps locaux - Astérisque 52-53 (1978).

2. P.A. Meyer. Un cours sur les intégrales stochastiques. Séminaire de Probab. X , Springer lecture notes 511 (1976) . | Numdam | MR 501332 | Zbl 0374.60070

3. S. Nakao, On the pathwise uniqueness of solutions of one-dimensional stochastic differential equations. Osaka J. Math. 9, 513-518 (1972) . | MR 326840 | Zbl 0255.60039

4. T. Yamada, S. Watanabe. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11, 155-167 (1971) . | MR 278420 | Zbl 0236.60037

5. A.K. Zvonkin. A transformation of the phase space of a diffusion process that removes the drift. Math. U.S.S.R. Sbornik 22 129-149 (1974). | MR 336813 | Zbl 0306.60049